# SDR SWAA2025100822720

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8884Q
- Make and model: Boeing 737-8
- Aircraft serial: 67966
- Aircraft time: 7,444 hours, 4,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FIRST OFFICERS SIDE BATTERY NEEDS TO BE REPLACED.   REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IAW M/M 25-64-00.  OPS CHECK NORMAL.OK FOR SERVICE.
